... pacemaker as I suffer with Bradycardia with vasavagol syncope I notice I am very dizzy in the morning but I also blackout a lot at night which does not seem right as most people with POTS only get the symptoms when standing? am I correct in this assumption?
14 Dec 2011
I have been diagnosed with POTS failing all 5 of the tests including vasavagol syncope. Are you taking any Midrodine or compression hose? I found that if I put them on in the morning before getting out of bed and having the blood pool in my feet, it really helps. Also taking the Midrodine 15 min before getting out of bed helps my daughter who also has POTS. I have to fly for my work and the change in elevation cause extreme POTS symptoms. I take the Midrodine with the compression hose.and I take 1 liter of hydration IV therapy (I know not all persons can get that) and salt. I can't take the florinef. I still get adrelanine surges, but it helps with the extreme fatigue and the vomiting on the plane and after. I have to keep working to keep my insurance for Dr. Goodman at the Mayo Clinic so I push on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone had experience with prescribing Inderal for tachycardia in POTS (postural orthostatic tachycardia syndrome)? Patient's BP ...
1 answer • 25 Nov 2009
Postural Orthostatic Tachycardia Syndrome - I am post mitrol valve repair by 4 years, developed some
... kind of syncope seizures and worsening of Cranial Settling and Instability, Occult Tethered Cord, and Postural Orthostatic Tachycardia following ...
1 answer • 9 Feb 2010
My mom and I have been searching for what seems like forever. We don't mind traveling far and we live in California. Thanks.
4 answers • 24 Jan 2011
I have had POTS for years and have been unable to find a doctor to diagnose or treat me. Could anyone recommend me a specialist to do this? Thank You ...
1 answer • 17 Apr 2011
Postural Orthostatic Tachycardia Syndrome - would it be okay to smoke marijuana if you have POTS? i?
... can't find any information on this online and feel awkward asking my cardiologist
1 answer • 18 Oct 2011